Dear Nancy ,sometimes after waxing the hair root gets inflamed and lead to reaction like this.You need to see a skin specialist for this who can help you get away with this.Without proper examination please do not apply anything.When deeper layer skind gets involved this also can happen.
Welcome to HealthcareMagic Forum !
This side effect of waxing is generally observed in people with wax and its product allergy. Allergic reactions may include severe skin rash to folliculitis.
you should take Ledum Pal 30, 6 pills TDS for a month it will help you.
Avoid sun exposure.
(If your skin sun burnt, infected, broken or irritated then also it is advisable to avoid waxing.)
Wish you good Health
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hi... I had a pimple on the centre of the left cheek , somebody told me to apply colgate and leve it overnight , i did that , and the next morning , when i woke up.. my skin was looking horrible , like that it had burnt, later after coming from office i applied ice on top of that.. after 2 days it went , now again their is a black mark is there.. its looking very bad...what should i do.. i want that markshould go off as soon as possible.. it looks very bad.. what should i do... today one of my friend told me to apply Boroline on that.. plz guide me.. M working lady .. this marks and all does not look gud..every day i have to face n no. of people.. plz guide..what should i do ,,, so that this mark will go off within 2-3 days..
hi Dr I have some issues with my male organ, which i noticed long time ago. initial i had a like a pimple on the side of my male organ and it become a wound. after few months it healed itself but i had a healed wound mark on the area. I thought its was just pimple but i am not sure whether it is something serous or not. Right now after two year i feel that i need to get a second opinion because it seem that the size of the mark some what increasing. I did not have sex for two and half years and i got that issue after three months of my last sex. i am attaching a photo of current look of my male part for your consultation
hello i m having dark spots on my back like pimples and after it is gone it leaves dark mark on my back although i don t feel iching but i don t like the fact that my back is not smooth so what do i do and what is the problem; been through lab dia; but nothing found in my blood; can somebody tell me what is the problem;
My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.
My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.
I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?
Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help
Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...